MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL PS IMPACTOR PAD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. FEMORAL PS IMPACTOR PAD; INSTRUMENT, KNEE
Catalog Number 42509909300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10- medical product.Persona femoral inserter / extractor.Item# 42509909200.Lot# 62072287.H3- the product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a femoral impactor pad fractured.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Visual inspection of the returned product showed signs of use (gouges, scratches, and impact marks) and is fractured, not all returned.Medical records were not provided.The damage to the impactor pad was also visible from the provided photograph.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint is confirmed by the returned product evaluation for the impactor pad.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL PS IMPACTOR PAD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21927034
Report Number0001822565-2025-01189
Device Sequence Number18341931
Product Code JWH
UDI-Device Identifier00889024232884
UDI-Public(01)00889024232884(10)65542441
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42509909300
Device Lot Number65542441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown